2015, 22: 103-108. doi: 10.3934/era.2015.22.103

On integral Zariski decompositions of pseudoeffective divisors on algebraic surfaces

1. 

Department of Mathematics, University of Nebraska, Lincoln, NE 68588-0130, United States

2. 

Institute of Mathematics, Pedagogical University of Cracow, Podchorążych 2, PL-30-084, Kraków, Poland

3. 

Departament of Mathematics and Computer Sciences, Jagiellonian University, Łojasiewicza 6, PL-30-348 Kraków, Poland

Received  August 2015 Revised  November 2015 Published  December 2015

In this note we consider the problem of integrality of Zariski decompositions for pseudoeffective integral divisors on algebraic surfaces. We show that while sometimes integrality of Zariski decompositions forces all negative curves to be $(-1)$-curves, there are examples where this is not true.
Citation: B. Harbourne, P. Pokora, H. Tutaj-Gasińska. On integral Zariski decompositions of pseudoeffective divisors on algebraic surfaces. Electronic Research Announcements, 2015, 22: 103-108. doi: 10.3934/era.2015.22.103
References:
[1]

T. Bauer, P. Pokora and D. Schmitz, On the boundedness of the denominators in the Zariski decomposition on surfaces, Journal für die reine und angewandte Mathematik, (2015). doi: 10.1515/crelle-2015-0058.

[2]

T. Bauer, S. Di Rocco, B. Harbourne, J. Huizenga, A. Lundman, P. Pokora and T. Szemberg, Bounded negativity and arrangements of lines, Int. Math. Res. Notices IMRN, 2015 (2015), 9456-9471.

[3]

T. De Fernex, Negative curves on very general blow-ups of $\mathbbP^2$, in Projective Varieties with Unexpected Properties, Walter de Gruyter GmbH & Co. KG, Berlin, 2005, 199-207.

[4]

M. Dumnicki, B. Harbourne, U. Nagel, A. Seceleanu, T. Szemberg and H. Tutaj-Gasińska, Resurgences for ideals of special point configurations in $P^N$ coming from hyperplane arrangements, J. Algebra, 443 (2015), 383-394. doi: 10.1016/j.jalgebra.2015.07.022.

[5]

T. Fujita, On Zariski problem, Proc. Japan Acad. Ser. A Math. Sci., 55 (1979), 106-110. doi: 10.3792/pjaa.55.106.

[6]

B. Harbourne, The geometry of rational surfaces and Hilbert functions of points in the plane, in Proceedings of the 1984 Vancouver Conference in Algebraic Geometry, CMS Conf. Proc., 6, Amer. Math. Soc., Providence, RI, 1986, 95-111.

[7]

A. L. Knutsen, Smooth curves on projective $K3$ surfaces, Math. Scand., 90 (2002), 215-231.

[8]

O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math. (2), 76 (1962), 560-615. doi: 10.2307/1970376.

show all references

References:
[1]

T. Bauer, P. Pokora and D. Schmitz, On the boundedness of the denominators in the Zariski decomposition on surfaces, Journal für die reine und angewandte Mathematik, (2015). doi: 10.1515/crelle-2015-0058.

[2]

T. Bauer, S. Di Rocco, B. Harbourne, J. Huizenga, A. Lundman, P. Pokora and T. Szemberg, Bounded negativity and arrangements of lines, Int. Math. Res. Notices IMRN, 2015 (2015), 9456-9471.

[3]

T. De Fernex, Negative curves on very general blow-ups of $\mathbbP^2$, in Projective Varieties with Unexpected Properties, Walter de Gruyter GmbH & Co. KG, Berlin, 2005, 199-207.

[4]

M. Dumnicki, B. Harbourne, U. Nagel, A. Seceleanu, T. Szemberg and H. Tutaj-Gasińska, Resurgences for ideals of special point configurations in $P^N$ coming from hyperplane arrangements, J. Algebra, 443 (2015), 383-394. doi: 10.1016/j.jalgebra.2015.07.022.

[5]

T. Fujita, On Zariski problem, Proc. Japan Acad. Ser. A Math. Sci., 55 (1979), 106-110. doi: 10.3792/pjaa.55.106.

[6]

B. Harbourne, The geometry of rational surfaces and Hilbert functions of points in the plane, in Proceedings of the 1984 Vancouver Conference in Algebraic Geometry, CMS Conf. Proc., 6, Amer. Math. Soc., Providence, RI, 1986, 95-111.

[7]

A. L. Knutsen, Smooth curves on projective $K3$ surfaces, Math. Scand., 90 (2002), 215-231.

[8]

O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math. (2), 76 (1962), 560-615. doi: 10.2307/1970376.

[1]

Dino Festi, Alice Garbagnati, Bert Van Geemen, Ronald Van Luijk. The Cayley-Oguiso automorphism of positive entropy on a K3 surface. Journal of Modern Dynamics, 2013, 7 (1) : 75-97. doi: 10.3934/jmd.2013.7.75

[2]

Víctor Jiménez López, Gabriel Soler López. A topological characterization of ω-limit sets for continuous flows on the projective plane. Conference Publications, 2001, 2001 (Special) : 254-258. doi: 10.3934/proc.2001.2001.254

[3]

Alberto Bressan, Massimo Fonte. On the blow-up for a discrete Boltzmann equation in the plane. Discrete and Continuous Dynamical Systems, 2005, 13 (1) : 1-12. doi: 10.3934/dcds.2005.13.1

[4]

Michael Kiermaier, Matthias Koch, Sascha Kurz. $2$-arcs of maximal size in the affine and the projective Hjelmslev plane over $\mathbb Z$25. Advances in Mathematics of Communications, 2011, 5 (2) : 287-301. doi: 10.3934/amc.2011.5.287

[5]

J. L. Barbosa, L. Birbrair, M. do Carmo, A. Fernandes. Globally subanalytic CMC surfaces in $\mathbb{R}^3$. Electronic Research Announcements, 2014, 21: 186-192. doi: 10.3934/era.2014.21.186

[6]

José Ignacio Alvarez-Hamelin, Luca Dall'Asta, Alain Barrat, Alessandro Vespignani. K-core decomposition of Internet graphs: hierarchies, self-similarity and measurement biases. Networks and Heterogeneous Media, 2008, 3 (2) : 371-393. doi: 10.3934/nhm.2008.3.371

[7]

Vyacheslav Grines, Dmitrii Mints. On decomposition of ambient surfaces admitting $ A $-diffeomorphisms with non-trivial attractors and repellers. Discrete and Continuous Dynamical Systems, 2022, 42 (7) : 3557-3568. doi: 10.3934/dcds.2022024

[8]

Cristian Enache. Maximum and minimum principles for a class of Monge-Ampère equations in the plane, with applications to surfaces of constant Gauss curvature. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1347-1359. doi: 10.3934/cpaa.2014.13.1347

[9]

Dwayne Chambers, Erica Flapan, John D. O'Brien. Topological symmetry groups of $K_{4r+3}$. Discrete and Continuous Dynamical Systems - S, 2011, 4 (6) : 1401-1411. doi: 10.3934/dcdss.2011.4.1401

[10]

Hiromichi Nakayama, Takeo Noda. Minimal sets and chain recurrent sets of projective flows induced from minimal flows on $3$-manifolds. Discrete and Continuous Dynamical Systems, 2005, 12 (4) : 629-638. doi: 10.3934/dcds.2005.12.629

[11]

Jorge Sotomayor, Ronaldo Garcia. Codimension two umbilic points on surfaces immersed in $R^3$. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 293-308. doi: 10.3934/dcds.2007.17.293

[12]

Suleyman Tek. Some classes of surfaces in $\mathbb{R}^3$ and $\M_3$ arising from soliton theory and a variational principle. Conference Publications, 2009, 2009 (Special) : 761-770. doi: 10.3934/proc.2009.2009.761

[13]

Ming Lu, Yi Du, Zheng-An Yao. Blow-up phenomena for the 3D compressible MHD equations. Discrete and Continuous Dynamical Systems, 2012, 32 (5) : 1835-1855. doi: 10.3934/dcds.2012.32.1835

[14]

Martha Alvarez-Ramírez, Joaquín Delgado. Blow up of the isosceles 3--body problem with an infinitesimal mass. Discrete and Continuous Dynamical Systems, 2003, 9 (5) : 1149-1173. doi: 10.3934/dcds.2003.9.1149

[15]

Ming Lu, Yi Du, Zheng-An Yao, Zujin Zhang. A blow-up criterion for the 3D compressible MHD equations. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1167-1183. doi: 10.3934/cpaa.2012.11.1167

[16]

Shijin Ding, Zhilin Lin, Dongjuan Niu. Boundary layer for 3D plane parallel channel flows of nonhomogeneous incompressible Navier-Stokes equations. Discrete and Continuous Dynamical Systems, 2020, 40 (8) : 4579-4596. doi: 10.3934/dcds.2020193

[17]

Andrea Bonito, Roland Glowinski. On the nodal set of the eigenfunctions of the Laplace-Beltrami operator for bounded surfaces in $R^3$: A computational approach. Communications on Pure and Applied Analysis, 2014, 13 (5) : 2115-2126. doi: 10.3934/cpaa.2014.13.2115

[18]

Filippo Morabito. Singly periodic free boundary minimal surfaces in a solid cylinder of $\mathbb{R}^3$. Discrete and Continuous Dynamical Systems, 2015, 35 (10) : 4987-5001. doi: 10.3934/dcds.2015.35.4987

[19]

Alexander Gorodnik, Theron Hitchman, Ralf Spatzier. Regularity of conjugacies of algebraic actions of Zariski-dense groups. Journal of Modern Dynamics, 2008, 2 (3) : 509-540. doi: 10.3934/jmd.2008.2.509

[20]

Benjamin Dodson. Global well-posedness and scattering for the defocusing, cubic nonlinear Schrödinger equation when $n = 3$ via a linear-nonlinear decomposition. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1905-1926. doi: 10.3934/dcds.2013.33.1905

2020 Impact Factor: 0.929

Metrics

  • PDF downloads (55)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]